Estamos realizando la búsqueda. Por favor, espere...


New asymptotic representations of the noncentral t-distribution

Abstract: New asymptotic approximations of the noncentral t distribution are given a generalization of the Student's t distribution. Using new integral representations, we give new asymptotic expansions not only for large values of the noncentrality parameter but also for large values of the degrees of freedom parameter. In some cases, we accept more than one large parameter. These results are not only in terms of elementary functions, but also in terms of the complementary error function and the incomplete gamma function. A number of numerical tests demonstrate the performance of the asymptotic approximations.

Otras publicaciones de la misma revista o congreso con autores/as de la Universidad de Cantabria

 Fuente: Studies in Applied Mathematics, 2023, 151(3), 857-882

Editorial: Blackwell Publishing Ltd

 Fecha de publicación: 01/10/2023

Nº de páginas: 31

Tipo de publicación: Artículo de Revista

 DOI: 10.1111/sapm.12609

ISSN: 0022-2526,1467-9590

Proyecto español: PID2021-127252NB-100

Url de la publicación: https://doi.org/10.1111/sapm.12609